MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00008480-199704000-00009

Медицинская библиотека · Current opinion in pediatrics · 1997

Toxic nephropathies.

Springate J E

СтатьяОбзорПеревод в очереди

Аннотация

A variety of medications can adversely affect the kidney. Awareness of these potential nephrotoxic effects is crucial to prevention of serious sequelae. This review discusses renal injury caused by the chemotherapeutic agent ifosfamide, the problem of analgesic nephropathy, and the newly identified complication of trimethoprim-induced hyperkalemia. In addition, recent information about the classic nephrotoxins (cisplatin, amphotericin B, and aminoglycosides) is presented.

Для цитирования: Springate J E. Toxic nephropathies.. Current opinion in pediatrics. 1997. DOI: 10.1097/00008480-199704000-00009.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.